# SDR YENA2024082901188

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 7,944 hours, 1,165 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) 'CIDS 2 CLASS II MX MSG ON STATUS PAGE ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED AND REPLACED NO.2 CIDS DIRECTOR IAW AMM 23-73-34. OPS CHECK GOOD AT THIS TIME. THIS CLEARS THIS MDDR. PLACARD REMOVED.
